# SDR DHL2003805604

- Difficulty date: August 20, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Condition: Cracked
- Location: L/E Slot
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SLOT TORQUE TUBE CRANK CRACKED.  REMOVED TORQUE TUBE IAW OHM 27-37-6 PG 2.  REMOVED AND REPLACED CRANK ASSY IAW SRM 51-1-21 PG 1.  REINSTALLED TORQUE TUBE ON RIGHT OTBD SLOT IAW OHM 27-37-6 PG 2, 3, 4.  FOR OPS CHECK SEE N/R 1896.
